MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE Y CONTOUR; SURGICAL MESH

COLOPLAST A/S RESTORELLE Y CONTOUR; SURGICAL MESH
Model Number 5015202400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Prolapse (2475)
Type of Reportable Event Serious Injury
Event or Problem Description
According to available information, the patient underwent a hysterectomy to treat uterovaginal prolapse.Subsequently, the prolapse recurred and the patient presented for revision surgery.At that time, it was discovered that the "y" arm of the device was broken in half between the "v" and the terminal end of the implant.A new device was used to repair the patient.Medwatch form mw5105163.
 
Additional Manufacturer Narrative
This report is in response to user facility medwatch form mw5105163.The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
RESTORELLE Y CONTOUR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key13369329
Report Number2125050-2022-00067
Device Sequence Number19821702
Product Code OTO
UDI-Device Identifier05708932528108
UDI-Public05708932528108
Combination Product (Y/N)N
PMA/510(K) Number
K140116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2022
Device Model Number5015202400
Device Catalogue Number501520
Device Lot Number6955695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date01/27/2022
Date Device Manufactured09/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale